# SDR SWIA200921632

- Difficulty date: May 16, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 15,729 hours, 13,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6579 - SEVERAL EMERGENCY LIGHTS INOP.  RELAMPED TRACK AND SWAPPED EXIT SIGNS.
